# SDR GTIA9700385

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

MCO - FLT 216 - RIGHT INBOARD MAIN TIRE SEPARATED WITH SUBSEQUENT DAMAGE TO HYDRAULIC, ENGINE, AND FLAP SYSTEMS.  REPLACED NR 3 AND NR 4 MAIN WHEEL ASSEMBLIES IAW DC0 MM 32-40-00.  REPLACED DAMAGED SECTION OF RIGHT FLAP TE IAW DC9 SRM 57-09, FIG 51-30 AND 51-61.  REMOVED AND REPLACED DAMAGED HYDRAULIC LINES.  REPAIRED 6 C-1 BLADES IAW PW MM 72-00.  (M)
